| Model Number |
MA60AC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during a cataract extraction with intraocular lens (iol) implant procedure, the lens was torn when the physician tried to place in the eye.There was patient contact, and the procedure was completed on the same day.Additional information has been requested.